MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. 150 FASTURN SYRINGE KIT W/QFT; ANGIOGRAPHIC SYRINGE KIT

BAYER MEDICAL CARE, INC. 150 FASTURN SYRINGE KIT W/QFT; ANGIOGRAPHIC SYRINGE KIT
Model Number 60729385
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Bayer product analysis received and examined the returned syringe, lot number 8405573, and identified the presence of a hair-like particle in the fluid path.The particle was detected in the barrel of the syringe and measured approximately 1 cm in length.Our investigation determined that the particulate noted in the syringe was introduced during the material handling in the manufacturing process and was not detected upon receipt of the syringe from the supplier.A 12 month review of complaint history determined that there have been no other reported issues of this nature for this lot number.
 
Event or Problem Description
The site reported the following: after opening the arterion disposable kit and upon filling of the syringe, they saw a hair or hair-like strand of unknown etiology within the fluid.The customer elected not to use the syringe.No injury or adverse event was reported.

Brand Name
150 FASTURN SYRINGE KIT W/QFT
Common Device Name
ANGIOGRAPHIC SYRINGE KIT
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key6945570
Report Number2520313-2017-00065
Device Sequence Number1111522
Product Code DXT
UDI-Device Identifier00616258005546
UDI-Public(01)00616258005546(11)170717
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K113133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2019
Device Model Number60729385
Device Catalogue NumberART 700 SYR
Device Lot Number8405573
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/25/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1